RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 2, Pages 347–349 (Mi dan33858)  

GEOPHYSICS

Perturbation theory for spheroidal oscillations of the Earth

V. N. Zharkov, V. M. Lyubimov

The Institute of the Earth Physics, AS USSR

Full text: PDF file (358 kB)
UDC: 550.311
Presented: М. А. Садовский
Received: 03.07.1967

Citation: V. N. Zharkov, V. M. Lyubimov, “Perturbation theory for spheroidal oscillations of the Earth”, Dokl. Akad. Nauk SSSR, 180:2 (1968), 347–349

Citation in format AMSBIB
\Bibitem{ZhaLyu68}
\by V.~N.~Zharkov, V.~M.~Lyubimov
\paper Perturbation theory for spheroidal oscillations of the Earth
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 2
\pages 347--349
\mathnet{http://mi.mathnet.ru/dan33858}


Linking options:
  • http://mi.mathnet.ru/eng/dan33858
  • http://mi.mathnet.ru/eng/dan/v180/i2/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019